# SDR DALA14018406810

- Difficulty date: March 9, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 51,875 hours, 15,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1280-1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL HAS CORROSION AT BS 1280-1300 BETWEEN S25-26L.  REMOVED DAMAGED INTERCOSTAL IAW SRM 51-40-02, FABRICATED NEW IAW SRM 51-30-01 AND DWG 46N5397 REV. B AND SRM 53-60-04 AND INSTALLED IAW SRM.
